# SDR AALA200801238

- Difficulty date: May 6, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 28,047 hours
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHT AT AFT SEAT 3G INOPERATIVE.  FOUND PUSHED BACK PIN AT CONNECTOR.  RESEATED PIN FOR EMERGENCY LIGHT AT AFT SEAT 3G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
